Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Child is on amoxicillin after adenoidectomy. Accidentally given overdose. Is there any risk?

User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 2001
Answered : 1444 Questions
Question
My 3 yr old was prescribed 4ml amoxicillin twice a day after adenoidectomy. I may have given him a double dose today, not knowing my wife already gave him a dose. He's 39 lb. Is he going to be ok?
Posted Sun, 12 May 2013 in Child Health
 
 
Answered by Dr. Synthyia Bhagat 32 minutes later
Hi XXXXXX.

Thanks for writing to us.

I understand your concern.

Relax, there is nothing to worry. Amoxicillin is a safe drug and has a wide therapeutic index.
Continue with next dose as prescribed. Give extra fluids to wash out the medicine.
Watch for any loose motion .

Hope I have answered your query. Let me know if you have any other question.

Wishing your baby good health.
God bless!!
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor